Alert archive / Idaho / Winter Storm Warnings in 2012

Winter Storm Warning 3, NWS Boise, ID

December 16, 20127 counties in Idaho; Baker County, Oregon

NWS Boise, ID issued this winter storm warning at Dec 16, 2012, 4:57 AM MST for 7 counties in Idaho; Baker County, Oregon. It took effect at Dec 16, 2012, 5:00 PM MST. It was in force for 19 hr. 12 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Dec 16, 2012, 4:57 AM MST (11:57 UTC)
In effect from
Dec 16, 2012, 5:00 PM MST
Expired
Dec 17, 2012, 12:26 PM MST
In force
19 hr
Issued by
NWS Boise, ID

Counties Adams County, ID, Boise County, ID, Camas County, ID, Elmore County, ID, Gem County, ID, Valley County, ID, Washington County, ID, Baker County, OR

The radar

The Boise radar (KCBX), 81 km from the middle of the area, began a volume at 11:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 17, 8:30 AM MSTSNOW 2.32 Nw Garden Valley, ID2.3 INCHES OF NEW SNOW IN PAST 24 HOURS. 4 INCHES ON THE GROUND.
Dec 17, 8:30 AM MSTSNOW 39 Sse Mccall, ID3 INCHES OF NEW SNOW IN PAST 24 HRS. 7 INCHES ON THE GROUND.
Dec 17, 9:00 AM MSTSNOW 2.5Bogus Basin Ski Area, IDBOGUS SNOWSTAKE INDICATED AN ADDITIONAL 2.5 INCHES OF NEW SNOW SINCE 5 PM 12/16
Dec 17, 9:00 AM MSTSNOW 5Brundage Ski Area, IDBRUNDAGE SNOWSTAKE INDICATED AN ADDITIONAL 5 INCHES OF NEW SNOW SINCE 5 PM 12/16
Dec 17, 9:42 AM MSTSNOW 5.5Lowman, IDFOREST SERVICE ESTIMATED 5.5 INCHES OF SNOW BEFORE TURNING TO RAIN. ELEVATION 3800 FT.
Dec 17, 9:42 AM MSTSNOW 61 Ese Fruitvale, IDESTIMATED 6 INCHES OF NEW SNOW IN PAST 24 HRS. 12 INCHES STORM TOTAL.
Dec 17, 9:56 AM MSTSNOW 23 Nw Unity Dam, OR2 INCHES IN PAST 24 HRS. 4 INCHES STORM TOTAL.
Dec 17, 9:56 AM MSTSNOW 3.52 Wsw Rock Creek, OR3.5 INCHES OF NEW SNOW IN PAST 24 HRS - MOST OF WHICH FELL BY 10 PM MST ON 12/16.
Dec 17, 10:03 AM MSTSNOW 45 S Mccall, IDESTIMATED 4 INCHES OF NEW SNOW IN PAST 24 HOURS. BLOWING AND DRIFTING SNOW.
Dec 17, 10:03 AM MSTSNOW 4.51 Ene Midvale, ID4.5 INCHES OF NEW SNOW SINCE EARLY MORNING OF 12/16. DID SWITCH OVER TO RAIN.
Dec 17, 10:03 AM MSTSNOW 4.5Nne Fairfield, IDESTIMATED 4 TO 5 INCHES OF NEW SNOW IN PAST 24 HRS. EXTENSIVE BLOWING AND DRIFTING.
Dec 17, 11:13 AM MSTSNOW 5.55 Nnw Glendale, IDIN PAST 24 HRS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Boise Airport, ID (KBOI), launched 00:00Z, 12.0 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Boise Airport, ID at 00:00Z on 2012-12-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Boise Airport, ID at 00:00Z on 2012-12-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

341 
WWUS45 KBOI 161157
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
457 AM MST SUN DEC 16 2012

IDZ033-ORZ062-162300-
/O.EXP.KBOI.WW.Y.0013.000000T0000Z-121216T1200Z/
/O.UPG.KBOI.WS.A.0003.121217T0000Z-121217T1800Z/
/O.NEW.KBOI.WS.W.0003.121217T0000Z-121217T1800Z/
UPPER WEISER RIVER-BAKER COUNTY-
457 AM MST SUN DEC 16 2012 /357 AM PST SUN DEC 16 2012/

...WINTER STORM WARNING IN EFFECT FROM 5 PM MST /4 PM PST/ THIS
AFTERNOON TO 11 AM MST /10 AM PST/ MONDAY...
...WINTER WEATHER ADVISORY WILL EXPIRE AT 5 AM MST /4 AM PST/
EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WINTER STORM
WARNING FOR SNOW AND BLOWING SNOW IN THE UPPER WEISER RIVER AND
BAKER COUNTY...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS
AFTERNOON TO 11 AM MST /10 AM PST/ MONDAY. THE WINTER WEATHER
ADVISORY WILL EXPIRE AT 5 AM MST /4 AM PST/ EARLY THIS MORNING.

* SNOW AMOUNTS...2 TO 4 INCHES IN VALLEY. 4 TO 8 INCHES IN THE
  MOUNTAINS.

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUST TO 40 MPH.

* TIMING...5 PM MST /4M PM PST/ TODAY THROUGH 11 AM MST /10 AM
  PST/ MONDAY. HEAVIEST SNOW BETWEEN 9 PM MST /8 PM PST/ SUNDAY
  AND 5AM MST /4 AM PST/ MONDAY.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT
  ADVISABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ011-013-028-162300-
/O.UPG.KBOI.WS.A.0003.121217T0000Z-121217T1800Z/
/O.NEW.KBOI.WS.W.0003.121217T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
457 AM MST SUN DEC 16 2012

...WINTER STORM WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 PM MST MONDAY...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WINTER STORM
WARNING FOR HEAVY SNOW AND BLOWING SNOW IN THE WEST CENTRAL AND
BOISE MOUNTAINS AND THE CAMAS PRAIRIE...WHICH IS IN EFFECT FROM 5
PM THIS AFTERNOON TO 5 PM MST MONDAY. THE WINTER STORM WATCH WAS
UPGRADED TO WINTER STORM WARNING.

* SNOW AMOUNTS...6 TO 10 INCHES IN THE VALLEYS. 12 TO 16 INCHES IN
  THE MOUNTAINS. UP TO TWO FEET ON THE MOUNTAIN PEAKS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...STARTING 5 PM MST TODAY THROUGH MONDAY AFTERNOON.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT
  ADVISABLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ029-ORZ061-162300-
/O.NEW.KBOI.WW.Y.0014.121216T1800Z-121217T0600Z/
OWYHEE MOUNTAINS-HARNEY COUNTY-
457 AM MST SUN DEC 16 2012 /357 AM PST SUN DEC 16 2012/

...WINTER WEATHER ADVISORY IN EFFECT FROM 11 AM MST /10 AM PST/
THIS MORNING TO 11 PM MST /10 PM PST/ THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A WINTER WEATHER
ADVISORY FOR SNOW AN BLOWING SNOW IN THE OWYHEE MOUNTAINS AND
HARNEY COUNTY...WHICH IS IN EFFECT FROM 11 AM MST /10 AM PST/ THIS
MORNING TO 11 PM MST /10 PM PST/ THIS EVENING.

* SNOW AMOUNTS...1 TO 3 INCHES IN THE VALLEY. UP TO 5 INCHES IN
  THE MOUNTAINS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...STARTING 11 AM MST /10 AM PST/ TODAY ENDING 11 PM MST
  /10 PM PST/ TONIGHT. 

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW ON
  HIGHWAY 95 THROUGH THE OWYHEE MOUNTAINS AND STATE HIGHWAY 205
  THROUGH SOUTHERN HARNEY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$
6 follow-up statements
930 
WWUS45 KBOI 162214
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
314 PM MST SUN DEC 16 2012

IDZ033-ORZ062-170615-
/O.CON.KBOI.WS.W.0003.121217T0000Z-121217T1800Z/
UPPER WEISER RIVER-BAKER COUNTY-
314 PM MST SUN DEC 16 2012 /214 PM PST SUN DEC 16 2012/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM
PST/ MONDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IN THE UPPER
WEISER RIVER AND BAKER COUNTY REMAINS IN EFFECT UNTIL 11 AM MST
/10 AM PST/ MONDAY. 

* SNOW AMOUNTS...2 TO 4 INCHES IN VALLEY. 4 TO 8 INCHES IN THE 
  MOUNTAINS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUST TO 40 MPH.

* TIMING...5 PM MST /4M PM PST/ TODAY THROUGH 11 AM MST /10 AM 
  PST/ MONDAY. HEAVIEST SNOW BETWEEN 9 PM MST /8 PM PST/ SUNDAY 
  AND 5AM MST /4 AM PST/ MONDAY. 

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ011-013-028-170615-
/O.CON.KBOI.WS.W.0003.121217T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
314 PM MST SUN DEC 16 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IN THE
WEST CENTRAL AND BOISE MOUNTAINS AND THE CAMAS PRAIRIE REMAINS IN
EFFECT UNTIL 5 PM MST MONDAY. 

* SNOW AMOUNTS...6 TO 10 INCHES IN THE VALLEYS. 12 TO 18 INCHES IN
  THE MOUNTAINS. UP TO TWO FEET ON THE MOUNTAIN PEAKS.

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...STARTING 5 PM MST TODAY THROUGH MONDAY AFTERNOON.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ029-ORZ061-170600-
/O.CON.KBOI.WW.Y.0014.000000T0000Z-121217T0600Z/
OWYHEE MOUNTAINS-HARNEY COUNTY-
314 PM MST SUN DEC 16 2012 /214 PM PST SUN DEC 16 2012/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST
/10 PM PST/ THIS EVENING...

A WINTER WEATHER ADVISORY FOR SNOW AN BLOWING SNOW IN THE OWYHEE
MOUNTAINS AND HARNEY COUNTY REMAINS IN EFFECT UNTIL 11 PM MST
/10 PM PST/ THIS EVENING. 

* SNOW AMOUNTS...1 TO 3 INCHES IN THE VALLEY. UP TO 8 INCHES IN
  THE MOUNTAINS.

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* TIMING...HEAVIEST SNOW WILL FALL THROUGH 10 PM PST TONIGHT.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW ON 
  HIGHWAY 95 THROUGH THE OWYHEE MOUNTAINS AND STATE HIGHWAY 205 
  THROUGH SOUTHERN HARNEY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$
389 
WWUS45 KBOI 170158
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
658 PM MST SUN DEC 16 2012

ORZ061-170300-
/O.CAN.KBOI.WW.Y.0014.000000T0000Z-121217T0600Z/
HARNEY COUNTY-
558 PM PST SUN DEC 16 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR HARNEY COUNTY. 

SNOW HAS TAPERED OFF FOLLOWING PASSAGE OF A WARM FRONT.  ONLY
LIGHT SNOW SHOWERS ARE EXPECTED THE REMAINDER OF THE NIGHT.
HOWEVER...A COLD FRONT WILL BRING MORE SNOW SHOWERS AND
GUSTY SOUTHWEST WINDS FOR A COUPLE HOURS JUST BEFORE SUNRISE.

$$

IDZ033-ORZ062-171200-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121217T1800Z/
UPPER WEISER RIVER-BAKER COUNTY-
658 PM MST SUN DEC 16 2012 /558 PM PST SUN DEC 16 2012/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM
PST/ MONDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IN THE UPPER
WEISER RIVER AND BAKER COUNTY REMAINS IN EFFECT UNTIL 11 AM MST
/10 AM PST/ MONDAY. 

* SNOW AMOUNTS...2 TO 4 INCHES IN VALLEY. 4 TO 8 INCHES IN THE 
  MOUNTAINS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUST TO 40 MPH.

* TIMING...5 PM MST /4M PM PST/ TODAY THROUGH 11 AM MST /10 AM 
  PST/ MONDAY. HEAVIEST SNOW BETWEEN 9 PM MST /8 PM PST/ SUNDAY 
  AND 5AM MST /4 AM PST/ MONDAY. 

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ011-013-028-171200-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
658 PM MST SUN DEC 16 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IN THE
WEST CENTRAL AND BOISE MOUNTAINS AND THE CAMAS PRAIRIE REMAINS IN
EFFECT UNTIL 5 PM MST MONDAY. 

* SNOW AMOUNTS...6 TO 10 INCHES IN THE VALLEYS. 12 TO 18 INCHES 
  IN THE MOUNTAINS. UP TO TWO FEET ON THE MOUNTAIN PEAKS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...STARTING 5 PM MST TODAY THROUGH MONDAY AFTERNOON.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ029-170600-
/O.CON.KBOI.WW.Y.0014.000000T0000Z-121217T0600Z/
OWYHEE MOUNTAINS-
658 PM MST SUN DEC 16 2012

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST THIS
EVENING...

A WINTER WEATHER ADVISORY FOR SNOW AN BLOWING SNOW IN THE OWYHEE
MOUNTAINS AND HARNEY COUNTY REMAINS IN EFFECT UNTIL 11 PM MST
THIS EVENING. 

* SNOW AMOUNTS...1 TO 3 INCHES IN THE VALLEYS. UP TO 8 INCHES IN 
  THE MOUNTAINS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 20 MPH WITH GUSTS TO 35 MPH.

* TIMING...HEAVIEST SNOW WILL FALL THROUGH 10 PM PST TONIGHT.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW ON 
  HIGHWAY 95 THROUGH THE OWYHEE MOUNTAINS AND STATE HIGHWAY 205 
  THROUGH SOUTHERN HARNEY COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO A COMBINATION OF FALLING AND
BLOWING SNOW. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN
AREAS.

&&

$$
124 
WWUS45 KBOI 170413
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
913 PM MST SUN DEC 16 2012

IDZ029-170515-
/O.CAN.KBOI.WW.Y.0014.000000T0000Z-121217T0600Z/
OWYHEE MOUNTAINS-
913 PM MST SUN DEC 16 2012

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WINTER
WEATHER ADVISORY FOR THE OWYHEE MOUNTAINS. ONLY LIGHT SNOW
SHOWERS ARE EXPECTED THE REMAINDER OF THE NIGHT. HOWEVER...A
COLD FRONT WILL BRING MORE SNOW SHOWERS AND GUSTY WEST WINDS
EARLY MONDAY MORNING.

$$

IDZ033-ORZ062-171215-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121217T1800Z/
UPPER WEISER RIVER-BAKER COUNTY-
913 PM MST SUN DEC 16 2012 /813 PM PST SUN DEC 16 2012/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM
PST/ MONDAY...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IN THE UPPER
WEISER RIVER AND BAKER COUNTY REMAINS IN EFFECT UNTIL 11 AM MST
/10 AM PST/ MONDAY. 

* SNOW AMOUNTS...2 TO 4 INCHES IN VALLEY. 4 TO 8 INCHES IN THE 
  MOUNTAINS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUST TO 40 MPH.

* TIMING...5 PM MST /4M PM PST/ TODAY THROUGH 11 AM MST /10 AM 
  PST/ MONDAY. HEAVIEST SNOW BETWEEN 9 PM MST /8 PM PST/ SUNDAY 
  AND 5AM MST /4 AM PST/ MONDAY. 

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ011-013-028-171215-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
913 PM MST SUN DEC 16 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IN THE
WEST CENTRAL AND BOISE MOUNTAINS AND THE CAMAS PRAIRIE REMAINS IN
EFFECT UNTIL 5 PM MST MONDAY. 

* SNOW AMOUNTS...6 TO 10 INCHES IN THE VALLEYS. 12 TO 18 INCHES 
  IN THE MOUNTAINS. UP TO TWO FEET ON THE MOUNTAIN PEAKS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...15 TO 25 MPH WITH GUSTS UP TO 40 MPH.

* TIMING...STARTING 5 PM MST TODAY THROUGH MONDAY AFTERNOON.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
654 
WWUS45 KBOI 171035
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
335 AM MST MON DEC 17 2012

IDZ011-013-028-180000-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
335 AM MST MON DEC 17 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IN THE
WEST CENTRAL AND BOISE MOUNTAINS AND THE CAMAS PRAIRIE REMAINS IN
EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* SNOW AMOUNTS...AN ADDITIONAL 4 TO 8 INCHES IN THE VALLEYS. 12 TO
  18 INCHES IN THE MOUNTAINS. UP TO TWO FEET ON THE MOUNTAIN
  PEAKS.

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH 5 PM MST TODAY.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

IDZ033-ORZ062-171800-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121217T1800Z/
UPPER WEISER RIVER-BAKER COUNTY-
335 AM MST MON DEC 17 2012 /235 AM PST MON DEC 17 2012/

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 11 AM MST /10 AM
PST/ THIS MORNING...

A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW IN THE UPPER
WEISER RIVER AND BAKER COUNTY REMAINS IN EFFECT UNTIL 11 AM MST
/10 AM PST/ THIS MORNING. 

* SNOW AMOUNTS...1 TO 2 INCHES IN VALLEY. 4 TO 8 INCHES IN THE
  MOUNTAINS.

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...SOUTH TO SOUTHWEST 15 TO 25 MPH WITH GUSTS TO 40 MPH.

* TIMING...THROUGH 11 AM MST /10 AM PST/ MONDAY. 

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
744 
WWUS45 KBOI 171734
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1034 AM MST MON DEC 17 2012

IDZ033-ORZ062-171845-
/O.EXP.KBOI.WS.W.0003.000000T0000Z-121217T1800Z/
UPPER WEISER RIVER-BAKER COUNTY-
1034 AM MST MON DEC 17 2012 /934 AM PST MON DEC 17 2012/

...WINTER STORM WARNING WILL EXPIRE AT 11 AM MST /10 AM PST/ THIS
MORNING...

THE WINTER STORM WARNING WILL EXPIRE AT 11 AM MST /10 AM PST/
THIS MORNING FOR BAKER COUNTY IN OREGON AND THE UPPER WEISER RIVER
ZONE IN IDAHO. 

WINTER STORM CONDITIONS ARE WINDING DOWN WITH HEAVY SNOW ENDED AND
WINDS SLOWLY DIMINISHING AS WELL. THEREFORE THE WINTER STORM
WARNING WILL BE ALLOWED TO EXPIRE. 

$$

IDZ011-013-028-180000-
/O.CON.KBOI.WS.W.0003.000000T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
1034 AM MST MON DEC 17 2012

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW IN THE
WEST CENTRAL AND BOISE MOUNTAINS AND THE CAMAS PRAIRIE REMAINS IN
EFFECT UNTIL 5 PM MST THIS AFTERNOON. 

* SNOW AMOUNTS...AN ADDITIONAL 4 TO 8 INCHES IN THE VALLEYS. 12 
  TO 18 INCHES IN THE MOUNTAINS. UP TO TWO FEET ON THE MOUNTAIN 
  PEAKS. 

* SNOW LEVELS...VALLEY FLOORS.

* WINDS...20 TO 30 MPH WITH GUSTS UP TO 45 MPH.

* TIMING...THROUGH 5 PM MST TODAY.

* IMPACTS...SNOW COVERED ROADS. BLOWING AND DRIFTING SNOW WITH 
  PERIODS OF LESS THAN A MILE VISIBILITY. TRAVEL IS NOT 
  ADVISABLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW AND BLOWING SNOW MEANS THAT
SIGNIFICANT AMOUNTS OF SNOW WILL MAKE TRAVEL DANGEROUS. STRONG
WINDS WILL ALSO CAUSE BLOWING AND DRIFTING OF SNOW...AND WILL
LIMIT VISIBILITIES. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST
TRAVEL...KEEP AN EXTRA FLASHLIGHT...FOOD...AND WATER IN YOUR
VEHICLE IN CASE OF AN EMERGENCY.

&&

$$
918 
WWUS45 KBOI 171926
WSWBOI

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BOISE ID
1226 PM MST MON DEC 17 2012

...WINTER STORM WARNING HAS BEEN CANCELLED...

IDZ011-013-028-172030-
/O.CAN.KBOI.WS.W.0003.000000T0000Z-121218T0000Z/
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
1226 PM MST MON DEC 17 2012

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BOISE HAS CANCELLED THE WINTER
STORM WARNING FOR THE WEST CENTRAL AND BOISE MOUNTAINS AND THE
CAMAS PRAIRIE. 

CONDITIONS HAVE IMPROVED OVER THE REGION WITH HEAVY SNOW ENDING
AND WINDS DIMINISHING TO BELOW WARNING THRESHOLDS. SNOW SHOWERS
CONTINUE WITH MINOR ADDITIONAL ACCUMULATIONS AND REMAINING GUSTY
WINDS. TEMPERATURES ARE IN THE 30S ACROSS POPULATED AREAS OF THE
REGION AND VISIBILITY IS GENERALLY GOOD. MUCH COLDER AIR WILL
WORK IN TONIGHT AND REMAIN FOR THE NEXT TWO DAYS.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boise, ID wrote its last area forecast discussion before this winter storm warning went out at Dec 16, 3:03 AM MST, 1 hour 54 minutes earlier.

Area forecast discussion, Dec 16, 3:03 AM MST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
303 AM MST SUN DEC 16 2012

.SHORT TERM...TODAY THROUGH MONDAY...SIGNIFICANT WINTER STORM
TO IMPACT THE MOUNTAINS TONIGHT THROUGH MONDAY. WINTER STORM
WARNING HAVE BEEN ISSUED FOR OUR NORTHERN ZONES.

AT 09Z...COLD FRONT NEAR BAKER CITY AND ROME AND IS ON SCHEDULE TO
REACH BOISE AROUND 5 AM MST. PRE-FRONTAL BAND OF SNOW SHOWERS JUST
EAST OF MOUNTAIN HOME AND WILL CONTINUE TO PUSH EASTWARD EXITING
THE FORECAST AREA BY 4 AM MST. RADAR SHOWING A FEW SNOW SHOWERS
ACROSS THE AREA THOUGH NO ADDITIONAL SNOWFALL IS EXPECTED. AS OF 2
AM MST...THE BOISE AIRPORT MEASURED 0.5 INCHES OF SNOW. WILL
EXPIRE CURRENT WINTER WEATHER ADVISORIES ON TIME.

A BRIEF BREAK IN THE PRECIPITATION LATER THIS MORNING AS THE NEXT
STRONGER SYSTEM QUICKLY APPROACHES THE COAST. THIS SYSTEM WILL
BRING SIGNIFICANT SNOWFALL AND WIND TO THE MOUNTAINS BEGINNING
TONIGHT. ASSOCIATED WARM FRONT REACHES OUR SOUTHERN ZONES AROUND
18Z TODAY BACKED BY STRONG 170 KTS UPPER JET AND SIGNIFICANT
MOISTURE PLUME. WARM FRONT QUICKLY PUSHES NORTH TONIGHT WITH
INCREASING SOUTHWEST WINDS SETTING THE STAGE FOR A SIGNIFICANT
OROGRAPHIC SNOW EVENT IN THE WEST CENTRAL AND BOISE MOUNTAINS...AS
WELL AS BAKER COUNTY...UPPER WEISER RIVER AND CAMAS PRAIRIE. EXPECT
6 TO 10 INCHES OF SNOW AT MCCALL WITH OVER A FOOT SNOW ON BANNER
SUMMIT FROM SUNDAY NIGHT THROUGH MONDAY. BREEZY SOUTH-
SOUTHWESTERLY WINDS WILL CAUSE BLOWING AND DRIFTING SNOW
ESPECIALLY DURING THE OVERNIGHT PERIOD WHEN THE SNOW RATIOS WILL
BE HIGH /LESS MOISTURE CONTENT IN THE SNOW/. AS FOR BAKER
COUNTY...BELIEVE THE BAKER VALLEY WILL BE SHADOWED THROUGH MUCH
OF THE EVENT HOWEVER...HIGH ELEVATION ROADS WILL SEE WINTER STORM
CONDITIONS. TREASURE VALLEY WILL BE SHADOW THROUGH MUCH OF THE
EVENT FOR LITTLE TO NO PRECIPITATION EXCEPT WITH THE WARM FRONTAL
PASSAGE BETWEEN 5 PM AND 8 PM TONIGHT. SOUNDING PROFILES SUGGEST
PRECIP TYPE WILL START OUT AS SNOW THEN BECOME A MIX OF RAIN AND
SNOW ENDING AS ALL RAIN. LIGHT SNOW ACCUMULATION IN GRASSY AREAS
/LESS THAN HALF AN INCH ACCUMULATION/ INITIALLY...MELTING BY LATE
EVENING WILL HAVE MINIMAL IMPACT FOR TRAVEL. THIS WILL BE THE BEST
CHANCE FOR PRECIPITATION IN THE TREASURE VALLEY. HEAVY SNOW FOR
NORTHERN ZONES CONTINUES THROUGH MONDAY SLOWLY TAPERING OFF MONDAY
AFTERNOON WITH A WEAK COLD FRONTAL PASSAGE. PLEASE SEE WINTER
WEATHER PRODUCTS /WSWBOI/ FOR MORE DETAILS ON THIS EVENT.

.LONG TERM...MONDAY NIGHT THROUGH SATURDAY...COLDER AIR WILL FUNNEL
INTO THE REGION MONDAY NIGHT AS A COLD FRONT DRAPED ALONG THE ID/NV
BORDER PUSHES SOUTHWARD. SNOW SHOWERS WILL LINGER MONDAY
NIGHT...ESPECIALLY ALONG THE NEVADA BORDER WHERE LIGHT SNOW
ACCUMULATIONS ARE POSSIBLE. AN UPPER TROUGH FOLLOWS IN BEHIND THE
FRONT TUESDAY FOR COLDER TEMPERATURES AND A CHANCE OF SNOW SHOWERS.
THE TROUGH PUSHES EAST TUESDAY NIGHT FOLLOWED BY A WARM FRONT AND
UPPER RIDGING ON WEDNESDAY. PRECIP WILL BE IN THE FORM OF SNOW WITH
THE WARM FRONT...ALTHOUGH STILL NOT SURE AT THIS TIME AS TO AMOUNT
OF QPF SINCE THE ECMWF SHOWS LITTLE QPF WHILE THE GFS SHOWS SOME
MODEST AMOUNTS. FOR NOW WILL FORECAST A CHANCE OF SNOW SHOWERS
FOCUSED TO THE NORTH AND WEST OF THE TREASURE VALLEY. FOR THE
REMAINDER OF THE WEEK...MODELS STILL AGREE ON A GULF OF ALASKA LOW
PRESSURE SYSTEM DIGGING OFF THE PACNW COAST. PREVIOUSLY...THE MODELS
KEPT OUR AREA UNDERNEATH A RIDGE BUT THE LATEST RUNS HAVE TRENDED TO
A SOLUTION OF MOIST SOUTHWEST FLOW ACROSS THE AREA. THIS FLOW WOULD
FAVOR OROGRAPHIC PRECIP OVER THE MTNS WITH LESSER AMOUNTS IN THE
VALLEYS. IT STILL APPEARS THAT TEMPS WILL BE SLIGHTLY ABOVE NORMAL.

&&

.AVIATION...BAND OF IFR CONDITIONS IN SNOW WILL EXIT TO THE EAST BY
12Z. HOWEVER...EXPECT SCATTERED VALLEY MVFR CONDITIONS IN RAIN/SNOW
SHOWERS AND NUMEROUS IFR-MVFR CONDITIONS IN MTN SNOW SHOWERS THIS
MORNING. WIDESPREAD IFR CONDITIONS IN SNOW WILL MOVE BACK INTO SE
OREGON THIS AFTERNOON WHILE SCATTERED VALLEY/NUMEROUS MVFR
CONDITIONS IN SNOW SHOWERS CONTINUE IN SW IDAHO. SURFACE WINDS TO 15
KNOTS WITH WESTERLY WINDS ALOFT TO 30 KTS AT 10K FEET MSL.

&&

.BOI WATCHES/WARNINGS/ADVISORIES...
ID...WINTER WEATHER ADVISORY UNTIL 5 AM MST EARLY THIS MORNING IDZ033.
     WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 11 AM MST
     MONDAY IDZ033.
     WINTER STORM WARNING FROM 5 PM THIS AFTERNOON TO 5 PM MST MONDAY
     IDZ011-013-028.
     WINTER WEATHER ADVISORY FROM 11 AM THIS MORNING TO 11 PM MST
     THIS EVENING IDZ029.
OR...WINTER WEATHER ADVISORY UNTIL 4 AM PST EARLY THIS MORNING ORZ062.
     WINTER STORM WARNING FROM 4 PM THIS AFTERNOON TO 10 AM PST
     MONDAY ORZ062.
     WINTER WEATHER ADVISORY FROM 10 AM THIS MORNING TO 10 PM PST
     THIS EVENING ORZ061.
&&

WEATHER.GOV/BOISE

SHORT TERM...JDS
LONG TERM....BW
AVIATION.....BW
Hazardous weather outlook, Dec 15, 5:32 AM MST, 23 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BOISE ID
532 AM MST SAT DEC 15 2012

IDZ011-013-028-033-ORZ062-161300-
WEST CENTRAL MOUNTAINS-BOISE MOUNTAINS-CAMAS PRAIRIE-
UPPER WEISER RIVER-BAKER COUNTY-
532 AM MST SAT DEC 15 2012 /432 AM PST SAT DEC 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IDAHO...WEST CENTRAL IDAHO AND NORTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY FOR SNOW IS IN EFFECT FOR THE UPPER
WEISER BASIN IN IDAHO AND BAKER COUNTY IN OREGON FROM LATE THIS
AFTERNOON THROUGH TONIGHT. FOR DETAILS...SEE THE LATEST WINTER
WEATHER MESSAGE...BOIWSWBOI.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WINTER STORM WATCH IS IN EFFECT FROM LATE SUNDAY AFTERNOON
THROUGH MONDAY MORNING FOR THE WEST CENTRAL MOUNTAINS...BOISE
MOUNTAINS...CAMAS PRAIRIE...AND UPPER WEISER BASIN IN IDAHO...AND
BAKER COUNTY IN OREGON. FOR DETAILS...SEE THE LATEST WINTER
WEATHER MESSAGE...BOIWSWBOI.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS WEATHER ACCORDING TO
ESTABLISHED PROCEDURES.

IDZ012-014>016-029-030-ORZ061-063-064-161300-
LOWER TREASURE VALLEY ID-UPPER TREASURE VALLEY-
SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY-OWYHEE MOUNTAINS-
SOUTHERN TWIN FALLS COUNTY-HARNEY COUNTY-MALHEUR COUNTY-
LOWER TREASURE VALLEY OR-
532 AM MST SAT DEC 15 2012 /432 AM PST SAT DEC 15 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
IDAHO...SOUTHWEST IDAHO AND SOUTHEAST OREGON.

.DAY ONE...TODAY AND TONIGHT

A COLD FRONT WILL BRING A PERIOD OF LIGHT SNOW TO THE AREA
TONIGHT...WITH ACCUMULATIONS OF UP TO AN INCH IN THE VALLEYS AND
UP TO 2 INCHES IN THE MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

EXPECT RAIN AND SNOW SHOWERS SUNDAY THROUGH TUESDAY WITH LIGHT
SNOW ACCUMULATIONS POSSIBLE...MAINLY AT HIGHER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HAZARDOUS WEATHER ACCORDING TO
ESTABLISHED PROCEDURES.

The office that day

Everything else NWS Boise, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 16, 4:57 AM MSTWinter Weather AdvisoryBOIOwyhee16 hr
Dec 16, 3:12 PM MSTWind AdvisoryBOIGooding, Jerome, Owyhee, Twin Falls26 hr

Nearby

Winter Storm Warnings in Idaho, 2012Winter Storm Warnings in Oregon, 2012Every winter storm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.